# SDR DHL9672236C

- Difficulty date: September 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DH
- Make and model: Boeing 727228
- Aircraft serial: 19861
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, WING RIB STA 686.5 HAS PREV REPAIR CRACKED AT LOWER CHORD STR 6.  REMOVED PREVIOUS REPAIR, INSTALLED NEW REPAIR PER SRM 57-10-5, CHANNEL 8.5 BY 2.5.
